Aa
A
A
A
Close
Dermatology Community
53.9k Members
Avatar universal

my armpits skin color changed !!

i used some obscure cream from pharmacy on my armpits because it is dark hoping to whiting it a little but,
it caused red dots that hurts and i noticed that pigmentation of skin gone as if the color of the normal skin vanished and became like white area and around it my normal skin color!! what i am going to do? :(  
1 Responses
Avatar universal
Possibly steroid induced hypopigmentation.
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions